# SDR CALA2024050101284

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73213
- Condition: Cracked
- Location: Bs 1732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH FUSELAGE STA 1732 LOWER HORSE COLLAR AREA FWD SLIDER RUB STRIPS UPPER AND LOWER WORN THRU AND CRACKED.  THIS REPAIR IS A CATEGORY A REPAIR. REPLACED FWD SKIN AND REPAIR ED LOWER SKIN IAW B767-300 SRM 53-80-01-2R-3 REPAIR 3. TRANSCRIBED FROM AMES NON ROUTINE 168798-0300-0059.
